A Remark on Pál Type Interpolation on Non-Uniformly Distributed Nodes on the Unit Circle
Year: 2014
Analysis in Theory and Applications, Vol. 30 (2014), Iss. 2 : pp. 173–192
Abstract
In this paper we study the problem of explicit representation and convergence of Pál type (0;1) interpolation and its converse, with some additional conditions, on the non-uniformly distributed nodes on the unit circle obtained by projecting the interlaced zeros of Pn(x) and P′n(x) on the unit circle. The motivation to this problem can be traced to the recent studies on the regularity of Birkhoff interpolation and Pál type interpolations on non-uniformly distributed zeros on the unit circle.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/ata.2014.v30.n2.4
Analysis in Theory and Applications, Vol. 30 (2014), Iss. 2 : pp. 173–192
Published online: 2014-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 20
Keywords: Pál type interpolation non-uniformly distributed set of points on unit circle Legendre polynomials.